| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that while spiking a bag of dextrose with a continu-flo solution set with duo-vent spike, fluid began to leak around the clearlink.The defective set was removed, and a new set was replaced and used with no further issue.This issue was identified during preparation at nicu (neonatal intensive care unit).It was unknown if a patient was connected during this event.There was no report of patient injury or medical intervention associated with this event.No further information was available at the time of this report.
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.